- August 15, 2010 at 9:31 pm #62030
texasgirlMemberTopics: 1Replies: 0
I’M NOT SURE if I have a candida problem or not. most people on here have talked about being very tired and having mental fog, skin rashes and things like that but I dont. I will say that sometimes I have a bad reation if I eat too much junk food or sugar, but other than that I feel fine. my main problem is I get a yeast infection quite often mostly after my period or 90% of the time sex. I dont really know whats the best way to approach a chronic yeast infection…. any advice?December 15, 2010 at 2:53 pm #62364
brentalousMemberTopics: 1Replies: 4
Most likely it is a Candida issue, and may help to looking into a cream for outbreaks and consulting your doctor.January 5, 2011 at 8:27 am #62467
Can-Did-AMemberTopics: 2Replies: 4
When I used a probiotic in the form of a capsule – one-a-day, high strengh stuff, that survives the acids of the gut, I had the symptoms of candida on my tongue, white spots. When I stopped the dosage altogether, the spots disapeared. I’m not even sure if I have a candida overgrowth to begin with, but supposing I did/do, can anyone explain to me why this happened? Cheers.January 5, 2011 at 1:15 pm #62470
TpugMemberTopics: 1Replies: 6
I believe going on this diet, if you have Candida/if you think you Candida/you just have body issues, gives you the ability to asses the foods you are eating and minimize or delete the ones that are causing you problems. The beginning diet will let you know if you have Candida giving you the die-off symptoms etc. Even if you do not experience these symptoms you can still slowly introduce the foods you enjoyed and start on a clean slate to find out what was giving you the issues.
As for Can-Did-A and the probiotic; I have only seen and read that a white film on your tongue is a sign. Spots too I guess, I am not sure. I’ve used pill form probiotics for a few years, but I have never seen spots only some film (I am guessing from the Candida issues, which I am dealing with now). An idea is, there is just something in your diet that you stopped eating at the same time you stopped the probiotic. Not sure exactly.
-TJanuary 6, 2011 at 5:26 am #62478
Can-Did-AMemberTopics: 2Replies: 4
Thanks Tpug. But nah, it was the probiotics that caused the white film & spots on my tongue, it actually gave me the symptoms of candida. I struggle to find information as to why this happened. Would you or anyone help me find it? It’s really interesting to know. It’s almost as if, by taking the probiotics, it was too much of a good thing for me. Either that, or it was a die-off symptom of killing the candida.January 23, 2011 at 4:04 pm #62575
4evryoungMemberTopics: 0Replies: 20
I’ve used probiotics for years. Initially to control cystic acne. It worked great, I rarely get those painful zits anymore. It also cured the retitive cyst I used to get either under my arms in the groin area.
Even though I’ve always taken Probiotics I still managed to get it in my gut with occasional mild vaginal yeast infections. My tongue has never been white.
I’m wondering if your body and the existing bad bacteria was fighting off the good bacteria you were introducing into your system or whether you might have gotten a bad batch.
I hve been advised that you should change your probiotic every month so your body doesn’t become resistant to it. There are several kinds with different balance of acidophilus, bifidus, etc… I’d at least make sure I was using a refrigerated producted.
The topic ‘Not sure if I have candida overgrowth or not?’ is closed to new replies.